# SDR CALA2009102300646

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 39,286 hours, 12,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT POWER SUPPLY INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK M1672 PER MM TASK 33-51- 06-960-806, OPS CHECKED GOOD.
